# SDR QXEA200400399

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 11,584 hours, 16,716 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G7921
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ON FLIGHT NUMBER 2248, ABORTED TAKEOFF, RUDDER FULL PRESSURE CAUTION LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  THERE WAS NO OTHER CAUTION LIGHT OBSERVED.  REMOVED AND REPLACED PRESSURE SWITCH.  RUDDER FULL PRESSURE CAUTION LIGHT STAYED OFF.  AIRCRAFT RETURNED TO SERVICE.
